# SDR CA121206002

- Difficulty date: November 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Slider
- Part number: 601R906071
- Condition: Failed
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SOME TROUBLESHOOTING, AN ISSUE WITH THE FLIGHT SPOILERS, THE FLIGHT SPOILER CONTROL LEVER WAS REMOVED FROM THE CONSOLE. THE TECH NOTICED THAT LOOSE OBJECTS COULD BE HEARD INSIDE THE LEVER BOX.  FOR TROUBLESHOOTING A 2ND LEVER WAS REMOVED FROM ANOTHER AIRCRAFT.  THIS UNIT ALSO HAD LOOSE PARTS INSIDE.  THE LEVER BOXES WERE OPENED AND FOUND THAT 2 SMALL SLIDER BLOCKS HAD FALLEN FROM THEIR POSITION AND WERE SITTING LOOSE INSIDE AT THE BOTTOM OF THE BOXES, BOTH UNITS, PN 601R90607-1.  GOUGES WERE FOUND ON BOTH LEVER WHEELS.  THE DAMAGE WAS CAUSE BY THE LOCATOR PINS FOR THE SLIDER BLOCKS RUBBING ON THE WHEEL, NORMALLY ONLY THE SLIDERS WOULD BE IN CONTACT WITH THE WHEEL.  THERE WAS NO INDICATION THAT THE ABSENCE OF THE SLIDER BLOCKS HAD ANY AFFECT TO THE NORMAL OPERATION OF THE LEVER. THE ORIGINAL PROBLEM WITH THE SYS WAS UNRELATED TO THIS CONTROL LEVER.  THE CONTROL LEVER WAS REPLACED WITH A THIRD UNIT AND THE ACFT WAS RETURNED TO SERVICE.
